Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 90, NWS Austin/San Antonio, TX

May 9, 20194 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2019, 12:37 PM CDT for 4 counties in Texas. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2019, 12:37 PM CDT (17:37 UTC)
Expired
May 9, 2019, 1:30 PM CDT
In force
53 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bandera County, TX, Gillespie County, TX, Kerr County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 119 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 12:44 PM CDTHAIL 110 N Leakey, TX
May 9, 12:58 PM CDTHAIL 14 Sse Ingram, TXREPORT RECEIVED OF LOTS OF NICKEL SIZE HAIL WITH SOME BEING AS BIG AS QUARTERS.
May 9, 1:15 PM CDTHAIL 11 Nw Kerrville, TXMULTIPLE REPORTS OF QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 5.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3868 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
2.4
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted.

769 
WUUS54 KEWX 091737
SVREWX
TXC019-171-265-385-091830-
/O.NEW.KEWX.SV.W.0090.190509T1737Z-190509T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1237 PM CDT Thu May 9 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Bandera County in south central Texas...
  Central Kerr County in south central Texas...
  Southwestern Gillespie County in south central Texas...
  Central Real County in south central Texas...

* Until 130 PM CDT.

* At 1236 PM CDT, severe thunderstorms were located along a line
  extending from Kerrville-Schreiner Park to near Tuff, moving
  northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kerrville, Ingram, Hunt, Tuff, Kerrville-Schreiner Park, Lost
  Maples State Natural Area, Kerr Wildlife Management Area, Waltonia
  and Prade Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3019 9894 3000 9983 2969 10002 2990 9914
TIME...MOT...LOC 1736Z 230DEG 10KT 3002 9915 2983 9982 

HAIL...1.00IN
WIND...60MPH
 
$$

HUFFMAN
4 follow-up statements
956 
WWUS54 KEWX 091746
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1246 PM CDT Thu May 9 2019

TXC019-171-265-385-091830-
/O.CON.KEWX.SV.W.0090.000000T0000Z-190509T1830Z/
Bandera TX-Kerr TX-Gillespie TX-Real TX-
1246 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN BANDERA...CENTRAL KERR...SOUTHWESTERN GILLESPIE AND
CENTRAL REAL COUNTIES...

At 1246 PM CDT, severe thunderstorms were located along a line
extending from Kerrville to near Tuff, moving northeast at 10 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Kerrville, Ingram, Hunt, Tuff, Kerrville-Schreiner Park, Lost Maples
State Natural Area, Kerr Wildlife Management Area, Waltonia and Prade
Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3019 9894 3000 9983 2969 10002 2990 9914
TIME...MOT...LOC 1746Z 230DEG 10KT 3003 9913 2984 9980 

HAIL...1.50IN
WIND...60MPH
 
$$

HUFFMAN
632 
WWUS54 KEWX 091759
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1259 PM CDT Thu May 9 2019

TXC019-171-265-385-091830-
/O.CON.KEWX.SV.W.0090.000000T0000Z-190509T1830Z/
Bandera TX-Kerr TX-Gillespie TX-Real TX-
1259 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN BANDERA...CENTRAL KERR...SOUTHWESTERN GILLESPIE AND
CENTRAL REAL COUNTIES...

At 1259 PM CDT, severe thunderstorms were located along a line
extending from Kerrville-Schreiner Park to 8 miles north of Tuff,
moving northeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kerrville, Ingram, Hunt, Tuff, Kerrville-Schreiner Park, Lost Maples
State Natural Area, Kerr Wildlife Management Area, Waltonia and Prade
Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3019 9894 3000 9983 2969 10002 2990 9914
TIME...MOT...LOC 1759Z 208DEG 6KT 3001 9916 2989 9980 

HAIL...1.00IN
WIND...60MPH
 
$$

HUFFMAN
371 
WWUS54 KEWX 091809
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
109 PM CDT Thu May 9 2019

TXC019-171-265-385-091830-
/O.CON.KEWX.SV.W.0090.000000T0000Z-190509T1830Z/
Bandera TX-Kerr TX-Gillespie TX-Real TX-
109 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN BANDERA...CENTRAL KERR...SOUTHWESTERN GILLESPIE AND
CENTRAL REAL COUNTIES...

At 108 PM CDT, severe thunderstorms were located along a line
extending from Kerrville-Schreiner Park to 9 miles north of Tuff, 
moving northeast at 10 mph. AT 1258 PM CDT, a public caller reported 
numerous quarter size hail stones approximately 5 miles west-
southwest of Kerrville.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kerrville, Ingram, Hunt, Tuff, Kerrville-Schreiner Park, Lost Maples
State Natural Area, Kerr Wildlife Management Area, Waltonia and Prade
Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3019 9894 3000 9983 2969 10002 2990 9914
TIME...MOT...LOC 1808Z 230DEG 10KT 3002 9914 2990 9978 

HAIL...1.00IN
WIND...60MPH
 
$$

HUFFMAN
086 
WWUS54 KEWX 091817
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
117 PM CDT Thu May 9 2019

TXC019-171-265-385-091830-
/O.CON.KEWX.SV.W.0090.000000T0000Z-190509T1830Z/
Bandera TX-Kerr TX-Gillespie TX-Real TX-
117 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN BANDERA...CENTRAL KERR...SOUTHWESTERN GILLESPIE AND
NORTHEASTERN REAL COUNTIES...

At 116 PM CDT, severe thunderstorms were located along a line
extending from near Kerrville to 11 miles northwest of Tuff, moving 
northeast at 10 mph. At 115 PM CDT, a public caller reported quarter 
size hail in Kerrville.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kerrville, Ingram, Hunt, Kerrville-Schreiner Park, Kerr Wildlife
Management Area, Waltonia, Lost Maples State Natural Area and Prade
Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3000 9983 3019 9894 2990 9914 2981 9965
      2985 9992
TIME...MOT...LOC 1816Z 216DEG 9KT 3004 9911 2991 9985 

HAIL...1.00IN
WIND...60MPH
 
$$

HUFFMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 10:47 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 9, 10:47 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1047 AM CDT Thu May 9 2019

.UPDATE...
The cold front looks to be a bit ahead of schedule this morning with
the leading edge seen on latest visible satellite imagery as a
gravity wave in the northern portions of our area. The NAM probably
has the best depiction of the quicker timing as well as the latest
HRRR. This could slightly shift the threat for the strongest storms a
bit south. CAPE values in excess of 5000 J/kg and adequate shear will
allow for 2"+ hail to be possible in addition to a straight line wind
threat. SPC has upgraded areas south of a Del Rio to Austin line to
a slight risk. Although severe weather will remain possible in the
entire slight risk area, think locations along or near our southern
border with CRP will have the best chances for severe weather today.
Rainfall amounts could be as high as 2"+ within the heavier
convective cells mainly south of I10/Highway90 today. This locally
heavy rainfall could cause additional flooding concerns late this
afternoon and tonight where this occurs.

&&

.PREV DISCUSSION... /ISSUED 616 AM CDT Thu May 9 2019/

AVIATION...
SHRA/TSRA have already developed in the VCNTY of KDRT and have gone
with a TEMPO early this morning. SHRA/TSRA become more widespread
today into tonight. Beyond the TEMPO at KDRT, have only gone with
VCSH/VCTS at the sites due to uncertainty on timing of direct
impacts. A mix of LIFR/IFR at the TAF sites will linger into mid
morning with variable winds around 5 KTs. Boundary layer gets mixed
ahead of the cold front with conditions rising to MVFR mid morning,
then VFR after the frontal passage late morning into early afternoon
with winds becoming north to northeast around 10 KTs. Conditions will
lower to MVFR this evening as winds increase to 10 to 20 KTs with
higher gusts. Some restrictions to VSBY can be expected in SHRA/TSRA.

PREV DISCUSSION... /ISSUED 414 AM CDT Thu May 9 2019/

SHORT TERM (Today through Friday)...
Mostly quiet this early morning across South Central Texas. A large
MCS is ongoing across portions of East Texas, northern Louisiana,
and into southern Arkansas. Across our region, fog has developed as
we have near 100 percent RH with light winds and saturated soils. For
now, will hold off on issuing a dense fog advisory, but trends will
be monitored as we head toward sunrise. Temperatures are quite warm,
ranging from the low to mid 70s, due to the cloud cover and high
humidity.

Taking a look at the CONUS, the primary upper level
low exists across Minnesota with broad longwave troughing across much
of the central and western CONUS. The most recent surface analysis
shows the cold front draped across north and west Texas from Wichita
Falls southwest toward Midland. This cold front will continue to trek
southeast toward the region today, reaching the I-35 corridor to US
Highway 90 (essentially right along the Balcones Escarpment) by
early afternoon today before its progression slows a bit, but the
cold front should reach the Gulf Coast near Corpus by around midnight
tonight.

Today will be intriguing to watch unfold. Instability will
be plentiful, with CAPE values near 5000 J/kg in the afternoon across
much of the southern and eastern counties of the CWA. Deep layer
shear should be sufficient to support well organized storms. Some of
the high resolution CAMs show isolated to scattered thunderstorms
developing this afternoon, primarily across the aforementioned
southern and eastern portions of the region. SPC has highlighted Lee,
Bastrop, eastern Guadalupe, Fayette, Gonzales, and Lavaca Counties
within a slight risk for severe thunderstorms, with hail and strong
thunderstorms winds being the primary threats. Almost the entirety of
the remainder of the region is included within the marginal risk
area.

Additionally, moist atmospheric profiles with PWATs ranging from 1.7
to 1.9 across the southeastern areas out ahead of the cold front
will support locally heavy rainfall. As such, WPC has the region
within varying degrees of an excessive rainfall risk. The marginal
risk area encapsulates counties from Williamson County southwest
toward Maverick County. The slight risk exists from Lee/Fayette
southwest to Dimmit County, and includes portions of the I-35
corridor from near Buda south through San Antonio and toward
Pearsall. The moderate risk for excessive rainfall includes portions
of Fayette, Gonzales, and Karnes Counties and the entirety of Dewitt
and Lavaca County. A Flash Flood Watch will go into effect at 1 pm
this afternoon for counties essentially east of US Highway 83 (except
for Frio County) and will continue through 7 pm Saturday. The areas
most at risk for flash flooding will be areas that have seen
impressive rainfall amounts over the past few days and weeks,
especially the Austin metro and portions of the eastern Hill Country.
Fortunately, high resolution guidance (SPC HREF) seems to keep most
of the heavier rainfall totals east of these areas today.

The surface cold front appears to likely stall out essentially along
the Texas Gulf Coast by late tonight into early Friday morning, but
the 925 mb and 850 mb front should remain draped across the region. A
smaller disturbance embedded within the main southwest flow aloft
translates through the region overnight tonight into Friday morning.
This is expected to generate widespread showers and thunderstorms
across the region. This should be more of a locally heavy rainfall
threat and not much of a severe weather threat. WPC shows a slight
risk for excessive rainfall in the 24 hour period from 7 am Friday
through 7 am Saturday for areas along and east of a Llano to
Pleasanton line and a moderate risk for Lavaca and Fayette.

LONG TERM (Saturday through Wednesday)...
The train of smaller scale disturbances embedded within the upper
level southwesterly flow continues to roll on Saturday, with another
round of scattered to widespread showers and thunderstorms likely
across the region with locally heavy rainfall possible. Showers and
thunderstorms should push off to the east by after 7 pm Saturday.
From now through 7 pm Saturday, we are looking at 2 to 4 inches of
rainfall across the eastern Hill Country and I-35 corridor with 4 to
6 inches possible for areas east of I-35 across the Coastal Plains.
Locally higher amounts will be possible. Given the atmospheric
conditions, these showers and storms should be very efficient
rainmakers and will have the ability to drop a lot of rain in a short
period of time. An additional 2 to 4 inches of rainfall will likely
cause major problems for portions of the eastern Hill Country and
Austin area that have seen heavy rain the past few days.

We should finally get a breather from the rainfall Saturday evening
through Monday morning as we get a brief period of zonal flow aloft.
However, by Monday morning, another upper level low across northern
Mexico/the Desert Southwest comes east toward the region and into
North Texas by Wednesday. This will reintroduce chances for showers
and thunderstorms for Monday through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              84  57  67  61  75 /  30  50  70  80  80
Austin Bergstrom Intl Airport  84  57  67  61  75 /  40  70  70  80  80
New Braunfels Muni Airport     85  57  67  61  75 /  40  70  70  80  70
Burnet Muni Airport            80  53  64  58  71 /  20  40  60  70  60
Del Rio Intl Airport           88  60  69  60  78 /  30  60  60  70  20
Georgetown Muni Airport        82  54  66  60  73 /  30  40  70  80  80
Hondo Muni Airport             87  59  69  61  77 /  40  70  60  70  50
San Marcos Muni Airport        84  57  68  61  75 /  40  70  70  80  80
La Grange - Fayette Regional   84  61  72  65  77 /  50  80  80  80  80
San Antonio Intl Airport       85  59  68  61  76 /  40  70  60  70  70
Stinson Muni Airport           84  60  68  63  76 /  50  70  70  80  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for Atascosa-Bandera-
Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-
Llano-Medina-Travis-Williamson-Wilson.

&&

Aviation...Treadway
Short-Term/Long-Term...Hampshire
Hazardous weather outlook, May 9, 5:25 AM CDT, 7 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
525 AM CDT Thu May 9 2019

TXZ171>173-183>194-202>209-217>225-228-101030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
525 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms will redevelop today and continue into
tonight. A Flash Flood Watch is in effect for areas generally east
of US Highway 83 from 1 PM today through Saturday evening. Locally
heavy rains combined with saturated soils due to recent heavy
rains will lead to flash flooding and possibly additional river
flooding. Isolated strong to severe thunderstorms are also
possible with large hail and damaging winds the main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of showers and thunderstorms continue Friday through
Wednesday. A Flash Flood Watch is in effect through Saturday
evening with the threat of locally heavy rains and flooding
continuing. Isolated strong thunderstorms are possible Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather or flooding to the National Weather
Service.

In the hours before

Special weather statement, May 9, 6:59 AM CDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
659 AM CDT Thu May 9 2019

TXZ202-217-091245-
Maverick TX-Kinney TX-
659 AM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KINNEY AND NORTHERN
MAVERICK COUNTIES UNTIL 745 AM CDT...

At 659 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Quemado, moving northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Brackettville, Spofford, Quemado, Anacacho, Darling, Fort Clark
Springs and Laughlin AFB Aux Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2894 10065 2900 10065 2903 10066 2909 10067
      2911 10069 2912 10072 2915 10074 2917 10078
      2920 10077 2920 10078 2939 10040 2898 10018
      2892 10063
TIME...MOT...LOC 1159Z 245DEG 19KT 2905 10078

CP
Special weather statement, May 9, 9:51 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
951 AM CDT Thu May 9 2019

TXZ228-091530-
Dimmit TX-
951 AM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
1030 AM CDT...

At 951 AM CDT, Doppler radar was tracking a strong thunderstorm over
Catarina, or 14 miles south of Big Wells, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Catarina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2836 9970 2857 9940 2838 9940 2830 9966
TIME...MOT...LOC 1451Z 231DEG 24KT 2836 9962

AAT
Local storm report, May 9, 10:41 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     9 SE THRALL             30.49N 97.21W
05/08/2019                   WILLIAMSON         TX   FIRE DEPT/RESCUE

            LARGE OAK TREE REPORTED DOWN BETWEEN TAYLOR AND LEXINGTON

&&

MH
Special weather statement, May 9, 11:28 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1128 AM CDT Thu May 9 2019

TXZ219-091715-
Frio TX-
1128 AM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRIO COUNTY UNTIL 1215
PM CDT...

At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm near
Millett, or near Dilley, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pearsall, Dilley, Divot, Goldfinch and Derby.

LAT...LON 2865 9941 2888 9926 2888 9880 2865 9880
      2864 9941
TIME...MOT...LOC 1628Z 223DEG 25KT 2862 9919

AAT
Special weather statement, May 9, 12:30 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1230 PM CDT Thu May 9 2019

TXZ185>188-091815-
Gillespie TX-Kerr TX-Real TX-Bandera TX-
1230 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...CENTRAL
KERR...SOUTHWESTERN GILLESPIE AND SOUTHEASTERN REAL COUNTIES UNTIL
115 PM CDT...

At 1230 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ingram to near Tuff. Movement was
northeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Kerrville, Fredericksburg, Ingram, Hunt, Tuff, Kerrville-Schreiner
Park, Kerr Wildlife Management Area, Waltonia, Lost Maples State
Natural Area, Mountain Home and Prade Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3030 9883 3008 9974 2971 9997 2992 9916
TIME...MOT...LOC 1730Z 223DEG 12KT 3001 9922 2981 9983

HUFFMAN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 4:30 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more58 hr
May 9, 6:59 AM CDTSpecial Weather StatementEWXKinney46 min
May 9, 7:07 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick30 min
May 9, 9:51 AM CDTSpecial Weather StatementEWXDimmit39 min
May 9, 11:28 AM CDTSpecial Weather StatementEWXFrio47 min
May 9, 12:30 PM CDTSpecial Weather StatementEWXKerr, Real45 min
May 9, 1:05 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
May 9, 1:22 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kendall, Kerr, Real53 min
May 9, 1:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde37 min
May 9, 1:30 PM CDTSpecial Weather StatementEWXMedina45 min
May 9, 1:59 PM CDTSpecial Weather StatementEWXKerr46 min
May 9, 1:59 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr31 min
May 9, 2:26 PM CDTSpecial Weather StatementEWXEdwards49 min
May 9, 2:34 PM CDTSpecial Weather StatementEWXGillespie41 min
May 9, 2:53 PM CDTSevere Thunderstorm WarningEWXEdwards, Real67 min
May 9, 3:22 PM CDTSpecial Weather StatementEWXBandera38 min
May 9, 3:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde80 min
May 9, 3:52 PM CDTSpecial Weather StatementEWXComal, Hays, Kendall53 min
May 9, 3:56 PM CDTSevere Thunderstorm WarningEWXComal, Hays64 min
May 9, 4:25 PM CDTFlash Flood WarningEWXBexar, Comal, Hays, Kendall3 hr
May 9, 4:35 PM CDTSevere Thunderstorm WarningEWXComal, Hays33 min
May 9, 4:38 PM CDTSevere Thunderstorm WarningEWXVal Verde82 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde22 min
May 9, 5:10 PM CDTSpecial Weather StatementEWXHays50 min
May 9, 5:39 PM CDTSevere Thunderstorm WarningEWXVal Verde66 min
May 9, 5:50 PM CDTSevere Thunderstorm WarningEWXGonzales55 min
May 9, 6:13 PM CDTSpecial Weather StatementEWXGonzales47 min
May 9, 6:24 PM CDTSevere Thunderstorm WarningEWXFayette, Lavaca66 min
May 9, 6:25 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes65 min
May 9, 6:28 PM CDTSevere Thunderstorm WarningEWXGonzales47 min
May 9, 6:55 PM CDTSpecial Weather StatementEWXVal Verde35 min
May 9, 6:56 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.